# SDR 2007UALA00368

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 57,274 hours, 16,606 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frozen
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R UNABLE TO DISARM.   FOUND ICE CHIPS ON SILL AFTER OPENING DOOR AND ICE FILM AROUND GIRT BAR FLOOR FITTING.  CLEANED WITH ICE RELEASE AND LUBE W ITH DC33 GREASE.  STATIC LINE CLEAR.  DOOR GIRT BAR ARM-DISARM OPERATES NORMAL AFTER ICE REMOVAL.  NO COMPONENTS REPLACED.
